| Catalog Number |
152020305 |
| Medical Device Problem Code |
Difficult to Open or Remove Packaging Material (2922)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that the patient underwent the surgery via tka for the knee joint with the implant in question.Before surgery, when the nurse (clean) opened and took out the implant in question, there was no gap or place to pick it out on the blister pack lid, and the lid was in the way and could not be taken out.Because there was no choice, another nurse (unclean) dropped the implant in question on the cleanliness table with the implant case facing downwards.To prevent the case from becoming unclean, there was a request to improve the lid by adding a gap or a place to pick it up, as in other implant cases.No further information is available.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary no device associated with this report was received for examination.Product code: 152020305.Lot number: m3467r.Manufacturing date: 26-apr-2023.Expiration date: 31-mar-2028.Quantity : (b)(4).As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot product code: 152020305.Lot number: m3467r.Manufacturing date: 26-apr-2023.Expiration date: 31-mar-2028.Quantity : (b)(4).A manufacturing record evaluation was performed for the finished device , and no non-conformances /manufacturing irregularities were identified.